Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Dark circles around the eyes. Applied Lebolite, irritation and redness. Why ?

HELLO SIR,FOR DARK CIRCLES IN MY EYES MY DOCTOR HAD SUGGESTED ME LEBOLITE CREAM AND ADVISED ME TO APPLY ON THE DARK CIRCLE AREA, I HAD APPILIED IT ON MY DARK CIRCLES FOR MORE THAN 5 DAYS REGULARLY WHICH HAD CAUSED A REACTION (REDNESS ON DARK CIRCLES),IRRITATION ON THE PARTICULAR AREA AND IT CONTINUES UP FACE WASH AND WHEN WASHING THEIR IS MORE IRRITATION etc.,SO PLEASE HELP ME,WHAT SHOULD I WANT TO DO FOR THIS...
Asked On : Tue, 14 Aug 2012
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
hello,
as you mentioned applying cream caused you allergic reaction
you should immediately stop it.
take proper sleep and good amount of water and proper nutritious diet
give rest to your eyes as possible.
your dark circles will automatically decrease or else consult dermatologists
take care
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor